# SDR DALA2025110608094

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZATION STRAP IN STA 1380 RBL 48 AT AFT CARGO COMPARTMENT.     STABILIZATION STRAP IN STA 1380 RBL 48 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-300 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12. (1290744)
